# SDR CALA0000987

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT THE LT AND RT HORIZONTAL STABILIZERS HAD BARREL NUT HOLES CORRODED WITH MISSING SEALANT.  THE CORRODED BARREL NUTS AND PLI WASHERS WERE REMOVED AND REPLACED IAW MM 20-10-14.  THE CORROSION WAS REMOVED AND BUSHINGS WERE INSTALLED IAW ECRA 5510-01531.  THE BARREL NUT HOLES WERE RESEALED IAW MM 20-20-03.
